# SDR AU960799

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE2YK2
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 24894007
- Condition: Broken
- Location: Power Control Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE MIXTURE CONTROL INNER CABLE BROKEN APPROXIMATELY 10MM  (0.39IN) FROM SWAGING TO CABLE CONTROL ROD AT THE ENGINE END
